Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2012 (2012), Article ID 681490, 3 pages

Statistical Estimation of Portfolios for Dependent Financial Returns

1Department of Applied Mathematics, Waseda University, Tokyo 169-8555, Japan
2Department of Statistics/Graduate Institute of Statistics & Actuarial Science, Feng Chia University Taichung 407, Taiwan
3Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-2181, Japan
4The Jikei University School of Medicine, Tokyo 105-8461, Japan
5ECARES-Solvay Brussels School of Economics and Management, Universite Libre de Bruxelles, 1050 Brussels, Belgium

Received 22 August 2012; Accepted 22 August 2012

Copyright © 2012 Masanobu Taniguchi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masanobu Taniguchi, Cathy W. S. Chen, Junichi Hirukawa, Hiroshi Shiraishi, Kenichiro Tamaki, and David Veredas, “Statistical Estimation of Portfolios for Dependent Financial Returns,” Advances in Decision Sciences, vol. 2012, Article ID 681490, 3 pages, 2012. doi:10.1155/2012/681490